# SDR UALA2008111304064

- Difficulty date: July 30, 2008
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 31,857 hours, 8,569 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MADE A TOWER FLYBY AND LANDED UNDER AMBER ALERT DUE TO LEFT LANDING GEAR INDICATION PROBLEM.  FOUND BASE ASSY INOP.  REPLACED BASE ASSY LEFT GEAR INDICATION CHECKS OKAY.
